# SDR NACA2023033100032

- Difficulty date: March 31, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT, LAMP WILL NOT ILLUMINATE. REMOVED AND REPLACED 1 EA LAMP AT EMERGENCY LIGHT AND PERFORMED AN OPERATIONAL TEST IAW B767 AMM 33-51-16
